# SDR USAA920081784

- Difficulty date: September 27, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 51,463 hours, 34,819 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603157SP
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q5 CHECK, NR 3 SLAT LOWER TRAILING EDGE SURFACE CRACKED AT THE OUTBOARD AUXILIARY TRACK LOCATION.  REPAIRED NR 3 SLAT LOWER TRAILING EDGE SURFACE CRACKED AT THE OUTBOARD AUXILIARY TRACK LOCATION IAW B737 SRM 57-43-01 REPAIR 6.
